# SDR FDEA201503231063

- Difficulty date: March 23, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB3954502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE CAVITY AT STATION XOS 667 DOUBLER CRACKED.  FABRICATED IAW DWG ARB3954 REVISION K.  R & R WITH NEW FABRICATED DOUBLER IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
